MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE OUT CABLE PHILIPS; ARCTIC SUN® TEMPERATURE OUT CABLE PHILIPS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE OUT CABLE PHILIPS; ARCTIC SUN® TEMPERATURE OUT CABLE PHILIPS
Catalog Number 735-56
Medical Device Problem Codes Failure to Sense (1559); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that patient temperature was not displayed on the patient monitor connected to arctic sun device stat.Per review of wo on 10sep2025, there was no patient involvement.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is a failed temperature out cable.The device was evaluated upon receipt.This equipment is connected to a philips patient monitoring device using a temp out cable (735-56).Tests conducted using a temperature simulator at 33c, 37c, and 39c showed that the temperature was not displayed accurately and observed that the temperature displayed on the patient monitoring device changed significantly, especially when the cable was shaken.When a normal temp out cable (735-56) was connected, the temperature was displayed accurately.Replaced temp out cable.This device was evaluated for functionality.It passed all tests successfully.The evaluation found no other issues with the arcticsun performance.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr review is not required as the lot number is unknown.Correction: d, f, g, h.Initial reporter phone: (b)(6).All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE OUT CABLE PHILIPS
Common Device Name
ARCTIC SUN® TEMPERATURE OUT CABLE PHILIPS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23038650
Report Number1018233-2025-08029
Device Sequence Number21290072
Product Code DWJ
UDI-Device Identifier00801741080388
UDI-Public(01)00801741080388
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number735-56
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown